# SDR QXEA0300262

- Difficulty date: January 7, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT ENGINE LOWER NACELLE 412AB BYPASS DOOR APERTURE RIGHT HAND CHANNEL CRACKED AT AFT END RIVET HOLE.  REPAIRED IAW RD 8/4-71-016.
